My neuro gave me drugs for Christmas!

Finally got to see my neuro. And as usually it was kind of a good/bad sort of deal. The good thing is that he is putting me Cymbalta in combination with the Lyrica. This is a darn good thing because I was quite worried he would take me off everything and start from scratch... which sounds like a good plan until I cannot function or work while he is messing around with them. It is also good that this particular drug is known to help with FMS as well... so a combo of the two that work for FMS and migraines, might just do it for both. *Crosses fingers*

The bad news is that the pain I have been having in my feet and wrists is not due to a side effect of Lyrica. He suspects, like my doc, that it is the FMS. Either a flare up, or nerve pain. This sucks because that means it is not going to go away on its own and is just that much more pain I have to deal with. Potentially this new drug might help with that.

Cymbalta has never been high on my list of meds to try for FMS or migraines, because it is an antidepressant and I've never had much luck with them. They seem to have some strong side effects with me, some that are downright frightening. But since the FMS pain is getting bad in its new and special way, it seems a med to target both is logical, especially since it is the FMS that helps makes my migraines as complicated as they are.

I really hope the combo helps decrease the frequency of these migraines because it is insanely hard to work with so many, insanely hard to do anything really. And damn draining too. I'm not asking for much... just a decrease enough to function better and not have to juggle meds everyday so I don't get rebound headaches.

I really like this neuro though. I think it is because he does get migraines, so he does understand what you are talking about and dealing with. That we have to be out in the world, there is no choice on that, but we get no awards for suffering while we do so.

So I am hoping for some positive result and few side effects. The main side effect I was warned about is dizziness and I think I can handle that... better than the less common ones of severe mood changes, seizures and the spontaneous desire to off yourself... like I need anything to make my moods more volatile.
Post a Comment

I would love to just redirect you to the new site...

But sadly the redirect function doesn't function. I will continue to persist hitting it and see if it will eventually do something. Or s...